Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Constant burning sensation in urinary tact, urinalysis, STD ?

Hi Im a 33 yr old Male .I have had a mild to moderate consistent burning sensation in my urinary tract for 9 days now. I seen the doctor on day 4 for this for this. He did a urinalysis for this in which showed Bacteria . So he put on me Cipro for 5 days. I felt as though i was getting better with symptoms. I seen him on last day of treatment for another urnialysis everything was all clear he checked me out and I felt like i had improved. The next day though i woke up and my urine was burning once again. Now my question is even though i took the antibiotics will this pain still linger for a while ? and should I just wait it out? Or should i go right back in? STD is out of the question I havent had sex in a very long time just to add.
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have recurrence of UTI

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor